# SDR ASAA2023072144160

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 2,371 hours, 695 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S F/D MA GREEN LIGHT FLICKERS. GROUNDED - YES. (RESOLVED ON W/O: 1962645 TASKCARD: N/R-00001 ) PERFORMED LLM TEST AMM 22-11-00-700-801, ALL TEST PASSED, CLEARS MEL 22-11-12A & MEL 22-99B, PLACARD REMOVED, SEAMC PETER NOTIFIED.
